MAUDE Adverse Event Report: STRYKER ORTHOBIOLOGICS-MALVERN VITOSS FOAM PACK 1.2CC; RESORBABLE CALCIUM SALT BONE VOID FILLER DEVICE

STRYKER ORTHOBIOLOGICS-MALVERN VITOSS FOAM PACK 1.2CC; RESORBABLE CALCIUM SALT BONE VOID FILLER DEVICE
Model Number 2102-1401
Medical Device Problem Code Human Factors Issue (2948)
Health Effect - Clinical Codes Fatigue (1849); Reaction (2414)
Date of Event 09/10/2015
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that patient came in for follow-up.Unspecific symptoms and local throat soft tissue turgor, abnormal fatigue and listlessness in timely connection with the cervical spine surgery.For a differential diagnostic a potential allergy reaction on the implant could be possible.
 
Additional Manufacturer Narrative
Method: device history review; complaint history review; risk assessment; results: no relevant manufacturing issues were identified as all released units met specifications.Visual, functional and dimensional inspection were not performed because items were not returned.Conclusion: the alleged unspecific symptoms reported cannot be confirmed exact root cause could not be determined because the devices were not returned for evaluation and/or insufficient information was provided for review.
 
Event or Problem Description
It was reported that; patient came in for follow-up.Unspecific symptoms and local throat soft tissue turgor, abnormal fatigue and listlessness in timely connection with the cervical spine surgery.For a differential diagnostic a potential allergy reaction on the implant could be possible.

Brand Name
VITOSS FOAM PACK 1.2CC
Common Device Name
RESORBABLE CALCIUM SALT BONE VOID FILLER DEVICE
Manufacturer (Section D)
STRYKER ORTHOBIOLOGICS-MALVERN
45 great valley parkway
malvern PA 19355
MDR Report Key6827776
Report Number0002530131-2017-00011
Device Sequence Number712231
Product Code MQV
UDI-Device Identifier00808232000412
UDI-Public(01)00808232000412
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date02/28/2017
Device Model Number2102-1401
Device Catalogue Number2102-1401
Device Lot NumberB1502010
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/04/2017
Supplement Date Received by Manufacturer08/04/2017
Initial Report FDA Received Date08/29/2017
Supplement Report FDA Received Date11/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age49 YR